Open Access System for Information Sharing

Login Library

 

Article
Cited 40 time in webofscience Cited 0 time in scopus
Metadata Downloads

Guaranteed cost controller design for discrete-time switching fuzzy systems

Title
Guaranteed cost controller design for discrete-time switching fuzzy systems
Authors
Choi, DJPark, PG
POSTECH Authors
Park, PG
Date Issued
Jan-2004
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGI
Keywords
discrete-time switching fuzzy systems; guaranteed cost control; piecewise quadratic Lyapunov function; piece-wise fuzzy weighting-dependent Lyapunov function; HYBRID SYSTEMS; STABILITY
URI
http://oasis.postech.ac.kr/handle/2014.oak/18119
ISSN
1083-4419
Article Type
Article
Citation
IEEE TRANSACTIONS ON SYSTEMS MAN AND CYBERNETICS PART B-CYBERNETICS, vol. 34, no. 1, page. 110 - 119, 2004-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 PARK, POOGYEON
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse